Publication
Title
Generic iterative subset algorithms for discrete tomography
Author
Abstract
Language
English
Source (journal)
Discrete applied mathematics. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0166-218X
Volume/pages
157:3(2009), p. 438-451
ISI
000262243800002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.01.2018
To cite this reference